# SDR EE4Y2020071511498

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 63,353 hours, 22,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT STRUCTURAL INSPECTION, WAS FOUND AT SECTION 43 FUSELAGE SKIN BETWEEN BS 360 AND BS 420 AND BETWEEN STRINGER 27R-27L SKIN WITH NICKS.  IT WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST 4-4703561547 AND EO NUMBER COO-EO-2020-10845.
